Symmetries and correspondences - Outputs

Papers, proceedings, chapters and other texts


F. Bogomolov (with A. M. Silberstein), The disjoint divisors theorem for complete varieties pdf 

I. Fesenko, Geometric adeles and the Riemann–Roch theorem for 1-cycles on surfaces, Moscow Math. J. 15(2015), 435-453 pdf

I. Fesenko, Arithmetic deformation theory via arithmetic fundamental groups and nonarchimedean theta functions, notes on the work of Shinichi Mochizuki, Europ. J. Math. (2015) 1:405–440 pdf 

N. J. Hitchin, Higgs bundles and diffeomorphism groups pdf

M. Kapranov, Membranes and higher groupoids pdf

M. Kim, Arithmetic Chern-Simons theory I pdf

K. Kremnizer (with F. Bambozzi, O. Ben-Bassat), Stein domains in Banach algebraic geometry pdf 

S. Pimenov, Shifted Poisson and Batalin-Vilkovisky structures on the derived variety of complexes  pdf

B. Zilber (with K. Tent), A non-desarguesian projective plane pdf

B. Zilber (with M. Itai), Notes on a model theory of quantum 2-torus for generic q pdf

B. Zilber, Model theory of special subvarieties and Schanuel-type conjectures pdf


F. Bogomolov (with H. Fu), Division polynomials and intersection of projective torsion points, Eur. J. Math. 2 (2016), no. 3, 644–660

F. Bogomolov (with A. Pirutka, A.M. Silberstein), Families of disjoint divisors on varieties, Eur. J. Math. 2 (2016), no. 4, 917–928

F. Bogomolov (with C. Böhning, H.-C. Graf von Bothmer),  Birationally isotrivial fiber spaces,  Eur. J. Math. 2 (2016), no. 1, 45–54

F. Bogomolov (with J. Qian),  On contraction of algebraic points pdf

F. Bogomolov (with L. Kamenova, S. Lu, M. Verbitsky), On the Kobayashi pseudometric, complex automorphisms and hyperkaehler manifolds, to appear in Simons Proceedings vol.

F. Bogomolov (with L. H. Halle, F. Pazuki, S. Tanimoto), Abelian Calabi-Yau threefolds: Néron models and rational points pdf

I. Fesenko (ed.), Proceedings of the CMI/Symmetries and Correspondences workshop on IUT theory of Shinichi Mochizuki page

I. Fesenko, Fukugen, Inference: International Review of Science  pdf

I. Fesenko, 2d zeta integral, geometry of 2d adeles and the BSD conjecture for elliptic curves over global fields (Analysis on arithmetic schemes. III), pdf

N. J. Hitchin, Remarks on Nahm’s equations, to appear in  a volume dedicated to S. Donaldson

M. Kapranov (with M. Kontsevich, Y. Soibleman), Algebra of the infrared and secondary polytopes, Adv. in Math.300 (2016) 616-761

M. Kapranov (with V. Schechtman), Perverse sheaves on real hyperplane arrangements, Annals of Math. 183(2016) 619-769

M. Kapranov (with R. Bezrukavnikov), Microlocal sheaves and quiver varieties, Ann. Sci. Univ. Toulouse 25(2016), 473-516, pdf

M. Kapranov, S. Pimenov, Derived varieties of complexes and Kostant's theorem for gl(m|n), to appear in Progress in Math. pdf

M. Kapranov, Supergeometry in mathematics and physics, to appear in ‘New spaces in mathematics and physics’ (M. Anel, G. Catren Eds.), pdf

M. Kapranov (with V. Schechtman), Perverse sheaves and graphs on surfaces pdf

M. Kim (with H.-J. Chung, D. Kim, J. Park, H. Yoo), Arithmetic Chern-Simons Theory II, arXiv:1609.03012

K. Kremnitzer (with O. Ben-Bassat), Non-Archimedean analytic geometry as relative algebraic geometry, to appear in Ann. Fac. Sc. Toulouse

B. Pym, Elliptic singularities on log symplectic manifolds and Feigin–Odesskii Poisson brackets  pdf

B. Pym (with P. Safronov),  Shifted symplectic Lie algebroids  pdf

B. Zilber, The semantics of the canonical commutation relation pdf

B. Zilber,  Model theory of special subvarieties and Schanuel-type conjectures, Annals of Pure and Applied Logic 167 1000-1028 (2016)

B. Zilber  (with L.Shaheen), Model theory and geometry of representations of rings of integers   pdf



D. Beraldo, Loop groups actions on categories and Whittaker invariants, Adv. Math. 322 (2017) 565-636

D. Beraldo, The centre of H(Y), arXiv:1709.07867  pdf

T. Bitoun (with C. Bogner, R. Klausen and E. Panzer), Feynman integral relations from parametric annihilators, arXiv:1712.09215  pdf

F. Bogomolov (with F. Buonerba), Dominant classes of projective varieties, arXiv:1701.08838  pdf

F. Bogomolov (with H. Fu, Yu. Tschinkel), Torsion of elliptic curves and unlikely intersections, arXiv:1706.01586  pdf

F. Bogomolov (with L. Kamenova, M. Verbitsky), Algebraically hyperbolic manifolds have finite automorphism groups, arXiv:1709.09774  pdf

F. Bogomolov (with M. Rovinsky, Yu. Tschinkel), Homomorphisms of multiplicative groups of fields preserving algebraic dependence, arXiv:1709.00639  pdf

F. Bogomolov (with F. Buonerba, N. Kurnosov), Classifying VII_0 surfaces with b_2 = 0 via group theory, arXiv:1709.00062  pdf

F. Bogomolov (with J. Qian), On contraction of algebraic points, Bull. Korean Math. Soc. 54 (2017), 1577-1596

F. Bogomolov (with L. Kamenova, S. Lu, M. Verbitsky), On the Kobayashi pseudometric, complex automorphisms and hyperkähler manifolds. In Geometry over nonclosed fields, 1–17, Simons Symp., 2017.

N. Hitchin, Spinors, Lagrangians and rank 2 Higgs bundles, Proceed. LMS (115) (2017) 33-54.

N. Hitchin, Critical loci for Higgs bundles, arXiv:1712:09928  pdf

M. Kapranov (with O. Schiffmann and E. Vasserot), The Hall algebra of a curve, Selecta Math. 23 (2017) 117-177.

M. Kapranov (with G. Faonte, B. Hennion), Higher Kac-Moody algebras and moduli spaces of G-bundles, arXiv:1701.01368  pdf

M. Kapranov (with E. Routis), Complete complexes and spectral sequences,  arXiv:1702.00120  pdf

M. Kapranov (with M. Finkelberg, V. Schechtman), Fourier transform on hyperplane arrangements, arXiv:1712.07432  pdf

M. Kim, Diophantine geometry and non-abelian reciprocity laws I, In Elliptic curves, modular forms and Iwasawa theory, Springer 2017, 311-334

M. Kim (with H.-J. Chung, D. Kim, G. Pappas, J. Park, H. Yoo), Abelian arithmetic Chern-Simons theory and arithmetic linking numbers, arXiv:1706.03336 and IMRN 2017  pdf

M. Kim, Arithmetic Gauge theory: a brief introduction, arXiv:1712.07602  pdf

K. Kremnitzer (with D. Borisov), Beyond perturbation 1: de Rham spaces, arxiv:1701.06278 pdf  

K. Kremnizer (with C. Smith), A Tannakian reconstruction theorem for IndBanach spaces, 3. arxiv:1703.05679 pdf 

K. Kremnitzer (with D. Borisov), Quasi-coherent sheaves in differential geometry, arxiv:1707.01145 pdf 

K. Kremnitzer (with  F. Bambozzi, O. Ben-Bassat), Analytic geometry over F_1 and the Fargues-Fontaine curve, arxiv: 1711.04885  pdf 

A. Topaz, A Torelli theorem for higher-dimensional function fields, arxiv:1705.01084 pdf  

B. Zilber, Analytic Zariski structures and non-elementary categoricity, In Beyond first order model theories, CRC Press 2017


D. Beraldo, Sheaves of categories with local action of Hochschild cochains, arXiv:1801.03752  pdf

D. Beraldo, The topological chiral homology of the spherical category, arXiv:1802.08118  pdf

D. Beraldo, The spectral gluing theorem revisited, arXiv:1804.04861  pdf

Th. Bitoun, Length of local cohomology in positive characteristic and ordinarity, to appear in IMRN 2018, arXiv:1706.02843  pdf

Th. Bitoun (with T. Schedler), On D-modules related to the b-function and Hamiltonian flow, to appear in Comp. Math. 2018.

Th. Bitoun, On a theory of the $b$-function in positive characteristic, to appear in Selecta Math.

F. Bogomolov (with H. Fu), Elliptic curves with large intersection of projective torsion points, Eur. J. Math. 4 (2018), no. 2, 555–560.

I. Fesenko (with S.V. Vostokov, S.H. Yoon), Generalised Kawada-Satake method for Mackey functors in class field theory, Europ. J. Math. (2018) pdf

I. Fesenko, Class field theory guidance and three fundamental developments in arithmetic of elliptic curves pdf

N. Hitchin, SL(2) over the octonions, to appear in Math. Proceed. Royal Irish Acad., arXiv:1805.02224  pdf

M. Kapranov (with A. Bondal and V. Schechtman), Perverse schobers and birational geometry, Selecta Math. 24 (2018) 85–143.

M. Kim, Principal bundles and reciprocity laws in number theory, In Proc. Symp. Pure Math.: AMS Summer Institute on Algebraic Geometry 2015, to appear

K. Kremnitzer, Beyond perturbation 2: asymptotics and Beilinson-Drinfeld Grassmannians in differential geometry, arxiv:1803.02982 pdf  

A. Topaz, The Galois action on geometric lattices and the mod-l I/OM, to appear in Invent. Math. 2018, available from arxiv 

A. Topaz (with P. Guillot, J. Minac, N. D. Tan, A. Topaz, O. Wittenberg), Four-fold Massey products in Galois cohomology, to appear in Comp.Math. 2018, available from arxiv

B. Zilber, Structural approximation and quadratic quantum mechanics pdf